Generalized higher derivations on algebras

  • A. Fošner

Abstract

We study the structure of generalized higher derivations on an algebra ${\scr A}$ and show that there exists a one-to-one correspondence between the set of all generalized higher derivations $\{ G_k\}^n_{k =0}$ on ${\scr A}$ with $G_0 = I$ and the set of all sequences $\{ g_k\}^n_{k = 0}$ of generalized derivations on ${\scr A}$ with $g_0 = 0$.
Published
25.10.2017
How to Cite
FošnerA. “Generalized Higher Derivations on Algebras”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 10, Oct. 2017, pp. 1429-36, http://umj.imath.kiev.ua/index.php/umj/article/view/1792.
Section
Short communications